# SDR IPXA2020120162992

- Difficulty date: December 1, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,234 hours, 19,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, SUPPLEMENTAL SDR, DURING EMERGENCY LIGHTS TEST EMERGENCY LIGHT BAT 1 LO MESSAGE.  PLACED ITEM ON DEFERRAL, PER MEL 33-50-4 DMP APPLIED.  DURING T/S FOUND WIRES PULLED FROM CONNECTOR P1-1756B SUPSECT PINS NR 5, 6, 7 POSITIONS.  CAP & STOW 3 EA WIRES GOING TO FWD EMERGENCY LIGHT BATTERY PACK, REF GMM 3 5 1 1 AMM 20 10 04.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY, IAW AMM 33-51-01-4000-802.  OPERATIONS CHECK GOOD, IAW AMM 33-51-01-700-802.  M727565 CLOSED.  REMOVED PLACARD.  REVISED DMP 33-50-4.
